# SDR CA060403006

- Difficulty date: March 5, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) INFLIGHT THE ENGINE EMITTED A LOUD NOISE, INTERTURBINE TEMPERATURE INCREASED AND THE ENGINE FLAMED OUT.  A DEAD-STICK LANDING WAS CARRIED OUT RESULTING IN SIGNIFICANT AIRCRAFT DAMAGE.  MFG WILL INVESTIGATE AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20060403006)
